# SDR A6WA2020021347166

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 36,427 hours, 35,112 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL72502
- Condition: Failed
- Location: Nlg
- Part time: 37,183 hours, 35,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RCVD GEAR DISAGREE CAUTION MSG. NOSE GEAR DISPLAYED IN RED. C/W QRH ALL GEAR SHOWED 3 GREEN. PULLED EMERGENCY GEAR HANDLE AS PER QRH. DID NOT LAND OVERWEIGHT(46,200 LBS). NOSE STRUT IS FLAT ON WALKAROUND.  AIRCRAFT REMOVED FROM SERVICE  R&R NLG ASSEMBLY REF AWAC TASK CARD SUPL 12-072. OPS CHECK GOOD AT     TIME
